Sh:998

Bib entry
@article{Sh:998,
 author = {Malliaris, Maryanthe and Shelah, Saharon},
 title = {{Cofinality spectrum theorems in model theory, set theory, and general topology}},
 journal = {J. Amer. Math. Soc.},
 fjournal = {Journal of the American Mathematical Society},
 volume = {29},
 number = {1},
 year = {2016},
 pages = {237--297},
 issn = {0894-0347},
 doi = {10.1090/jams830},
 mrclass = {03C20 (03C45 03E05 03E17)},
 mrnumber = {3402699},
 mrreviewer = {Klaas Pieter Hart},
 doi = {10.1090/jams830},
 note = {\href{https://arxiv.org/abs/1208.5424}{arXiv: 1208.5424}},
 arxiv_number = {1208.5424}
}